# SDR CALA2025060205170

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 94,296 hours, 22,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31401
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 324AL LWR ATTACHMENT FRAME RIVETED TO FUSELAGE SKIN IS WORN (MARKED). SFR REPORTING ONLY REMOVED AND REPLACED ANGLE P/N 148N3140-1 BTCH 4398237 ON PANEL 324ALLWR ATTACHMENT FRAME RIVETED TO FUSELAGE SKIN IAW B757-200 SRM 51-40-02 .
